# SDR 07FDEA04578

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC1984502
- Condition: Corroded
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD HINGE AFT FAIRING SUPPORT OUTBOARD LOWER MOUNTING BORE FOUND CORROSION.    10-24-07    REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-116494.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
